# SDR SWIA202163383

- Difficulty date: November 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE BELOW FLOOR BETWEEN FS 319.70 TO FS 310.0 INTERCOSTAL HAS CORROSION AT STR 20R   (C CHECK RO 12-31-21)   REPLACED RH SIDE BELOW FLOOR BETWEEN FS319.7 TO FS310.0 INTERCOSTAL AT STR 20R REF CRJ900 SRM 51-42-06-001-001-A01, DWG SH670-31950 REV. Y. COMPLIED WITH 51-900-1002-SKY.
